How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28443
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have atrial fib. And take rythmol, cardizem, and Coumadin.

Customer Question

I have atrial fib. And take rythmol, cardizem, and Coumadin. Any contraindications for taking real dose?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This Dr. David

there are potential interactions between cardizem and rythmol which can cause increase of rythmol levels and increase risks for QT prolongation and cardiac arrhythmias

coumadin and rythmol together can increase INR and increase risks for bleeding

you need to talk to your doctors about these potential interactions and see if there are other medications which can help you

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

You are asking about Real Dose formula for weight loss.

Its efficacy is not proven by clinical studies.

It does contain green coffee bean extract which is caffeine.

Can cause palpitations and arrhythmias.

Otherwise, the ingredients do not interact with your medications significantly.

So may be used but with caution.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/